... experiencing severe stomach pains and tingling in my right heel. i feel like i need to vomit but i cant... what should i do?
You may be having an allergic reaction. If your tongue, mouth or lips swell or if you have difficulty breathing, go to the hospital. If you think you will be ok until morning, call the doctor then, if you seem to be getting worse, call now. Lots of people cant take Sulfa based medicine and bactrim ds is double strength bactrim which is sulfa. If it is agreed that you are allergic to it, make sure all doctors and dentists and pharmacists know, so you won't get prescribed it again. I hope you are feeling better.
Go back to the prescribing doctor for advice and tell him about the side effects. It could be that this particular antibiotic doesn't suit you.
I had a problem with antibiotics last year and continued to take it, which was a mistake, and I then developed kidney problems.
Could be nothing to worry about, but best to be on the safe side.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Aug 2012 • 7 answers
Posted 12 Jul 2013 • 2 answers
Posted 19 Jan 2014 • 1 answer
Urinary Tract Infection - I used to suffer from UTIs frequently during my teens but was free of them
Posted 9 Jul 2014 • 2 answers
Urinary Tract Infection - How do I know which antibiotic will work for my bladder infection I get it
Posted 2 May 2015 • 2 answers